| Catalog Number |
530.715 |
| Medical Device Problem Codes |
Leak/Splash (1354); Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: section 10: general condition section 50: check positioning of saw head section 110: check reciprocating frequency with frequency meter during the service evaluation the following failures were identified: visual : contact damage functional : saw head cannot be rotated or locked in new position functional : insufficient/low power functional : leak - liquid conclusion: ¿ failure reported is confirmed ¿ root cause: component failure from wear.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the battery handpiece device had a liquid leak.It was noted in the service order that the device had low power.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.